MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. RHINO-LARYNGO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. RHINO-LARYNGO VIDEOSCOPE
Model Number ENF-V4
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection where a residue foreign material was confirmed.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.According to previous investigations, the use of products that contain silicone can cause deposits of white foreign material.Silicone is for example included in simethicone, a defoaming agent, lubricants and so on.If the customer used them, there was risk that foreign material remained in the channel even if the reprocessing was conducted in accordance with ifu.Simethicone and petroleum/oil/silicone-based lubricants are non-water soluble and thus not recommended for use by olympus.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the rhino-laryngo videoscope bending section cover exhibits crystallization foreign material.There was no patient involvement.

Brand Name
RHINO-LARYNGO VIDEOSCOPE
Common Device Name
RHINO-LARYNGO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24004071
Report Number9610595-2026-02358
Device Sequence Number16007991
Product Code EOB
UDI-Device Identifier04953170411380
UDI-Public04953170411380
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K182102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberENF-V4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown